# SDR UPS97423879

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 13560A
- Condition: Inoperative
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, AFT EMERGENCY CEILING LIGHT ON MAIN CARGO AT ENTRANCE DOOR IS INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
